Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Cluster theory of the coherent Satake category
HTML articles powered by AMS MathViewer

by Sabin Cautis and Harold Williams HTML | PDF
J. Amer. Math. Soc. 32 (2019), 709-778 Request permission

Abstract:

We study the category of $G(\mathcal {O})$-equivariant perverse coherent sheaves on the affine Grassmannian $\mathrm {Gr}_G$. This coherent Satake category is not semisimple and its convolution product is not symmetric, in contrast with the usual constructible Satake category. Instead, we use the Beilinson-Drinfeld Grassmannian to construct renormalized $r$-matrices. These are canonical nonzero maps between convolution products which satisfy axioms weaker than those of a braiding.

We also show that the coherent Satake category is rigid, and that together these results strongly constrain its convolution structure. In particular, they can be used to deduce the existence of (categorified) cluster structures. We study the case $G = GL_n$ in detail and prove that the $\mathbb {G}_m$-equivariant coherent Satake category of $GL_n$ is a monoidal categorification of an explicit quantum cluster algebra.

More generally, we construct renormalized $r$-matrices in any monoidal category whose product is compatible with an auxiliary chiral category, and explain how the appearance of cluster algebras in 4d $\mathcal {N}=2$ field theory may be understood from this point of view.

References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 13F60, 22E67, 14F05
  • Retrieve articles in all journals with MSC (2010): 13F60, 22E67, 14F05
Additional Information
  • Sabin Cautis
  • Affiliation: Department of Mathematics, University of British Columbia, Vancouver, British Columbia V6T 1Z2, Canada
  • MR Author ID: 712430
  • Email: cautis@math.ubc.ca
  • Harold Williams
  • Affiliation: Department of Mathematics, University of California, Davis, California 95616
  • MR Author ID: 1010471
  • Email: hwilliams@math.ucdavis.edu
  • Received by editor(s): February 17, 2018
  • Received by editor(s) in revised form: January 11, 2019
  • Published electronically: April 10, 2019
  • Additional Notes: The first author was supported by an NSERC Discovery/accelerator grant.
    The second author was supported by NSF Postdoctoral Fellowship DMS-1502845 and NSF grant DMS-1702489.
  • © Copyright 2019 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 32 (2019), 709-778
  • MSC (2010): Primary 13F60, 22E67; Secondary 14F05
  • DOI: https://doi.org/10.1090/jams/918
  • MathSciNet review: 3981987